# SDR DALA12003183128

- Difficulty date: July 6, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY FLOOR PANEL 261BG DAMAGED.  FABRICATED NEW FLOOR PANEL PER DWG 3D25-40640.  DAMAGE DIM L=26 INCH W=29 INCH.
